MathSciNet Relay Station
MathSciNet bibliographic data
MR2191005 (2006g:39050) 39A12 (34A30 39A10)
DaCunha, Jeffrey J. Transition matrix and generalized matrix exponential via the Peano-Baker series. J. Difference Equ. Appl. 11 (2005), no. 15, 1245–1264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement